# SDR DXTA2021060843400

- Difficulty date: June 8, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N239QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6145
- Aircraft time: 1,157 hours, 641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: DURING PREFLIGHT, EMER LTS SWITCH TO ON, NO EMERGENCY LIGHTS INTERIOR OR EXTERIOR CAME ON. HOOKED UP POWER CART TO AC AND LET THE EMERGENCY BATTERIES CHARGE UP FOR AN EXTENDED PERIOD OF TIME. PREFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTS AND OPS CHECKS GOOD AT THIS TIME. NO FURTHER MX REQUIRED AT THIS TIME. WORK DONE IRW GL-650 AMM 33-51-00. 07JUN2021
